# SDR ASAA2021083035834

- Difficulty date: August 30, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 51,246 hours, 15,336 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 0939
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 69,478 hours, 31,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER INDICATION AT FUELING PANEL BLANK TSAR174M. GROUNDED - YES. REMOVED AND REPLACED CENTER REFUEL QUANTITY INDICATOR REF B737-800 AMM TASK 28-41-61/401. OPS CHECK GOOD. THIS CLEARS MEL 28-12B & C/N 30044585. PLACARD REMOVED. SEAMC JOE NOTIED.
